A splitting theorem for ℱ-products
Fundamenta Mathematicae, Tome 136 (1990) no. 2, pp. 73-83
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_136_2_73_83,
author = {Philippe Loustaunau},
title = {A splitting theorem for {\ensuremath{\mathscr{F}}-products}},
journal = {Fundamenta Mathematicae},
pages = {73--83},
year = {1990},
volume = {136},
number = {2},
doi = {10.4064/fm-136-2-73-83},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-136-2-73-83/}
}
Philippe Loustaunau. A splitting theorem for ℱ-products. Fundamenta Mathematicae, Tome 136 (1990) no. 2, pp. 73-83. doi: 10.4064/fm-136-2-73-83
Cité par Sources :